# SDR SWAA2022012608717

- Difficulty date: May 25, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 344-360 RBL 12-WL 208. / REMOVED CRACKED FLOOR SUPPORT B.S. 344-360; RBL 12; WL 208 AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0
